Volume 22, issue 2 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Markov numbers and Lagrangian cell complexes in the complex projective plane

Jonathan David Evans and Ivan Smith

Geometry & Topology 22 (2018) 1143–1180
Bibliography
1 M Aigner, Markov’s theorem and 100 years of the uniqueness conjecture : a mathematical journey from irrational numbers to perfect matchings, Springer (2013) MR3098784
2 P Biran, Lagrangian barriers and symplectic embeddings, Geom. Funct. Anal. 11 (2001) 407 MR1844078
3 F Bourgeois, Y Eliashberg, H Hofer, K Wysocki, E Zehnder, Compactness results in symplectic field theory, Geom. Topol. 7 (2003) 799 MR2026549
4 J W S Cassels, An introduction to Diophantine approximation, 45, Cambridge University Press (1957) MR0087708
5 W Chen, Orbifold adjunction formula and symplectic cobordisms between lens spaces, Geom. Topol. 8 (2004) 701 MR2057778
6 W Chen, Pseudoholomorphic curves in four-orbifolds and some applications, from: "Geometry and topology of manifolds" (editors H U Boden, I Hambleton, A J Nicas, B D Park), Fields Inst. Commun. 47, Amer. Math. Soc. (2005) 11 MR2189923
7 W Chen, Y Ruan, Orbifold Gromov–Witten theory, from: "Orbifolds in mathematics and physics" (editors A Adem, J Morava, Y Ruan), Contemp. Math. 310, Amer. Math. Soc. (2002) 25 MR1950941
8 K Cieliebak, K Mohnke, Compactness for punctured holomorphic curves, J. Symplectic Geom. 3 (2005) 589 MR2235856
9 P Hacking, Y Prokhorov, Degenerations of del Pezzo surfaces, I, preprint (2005) arXiv:math/0509529
10 P Hacking, Y Prokhorov, Smoothable del Pezzo surfaces with quotient singularities, Compos. Math. 146 (2010) 169 MR2581246
11 B V Karpov, D Y Nogin, Three-block exceptional sets on del Pezzo surfaces, Izv. Ross. Akad. Nauk Ser. Mat. 62 (1998) 3 MR1642152
12 T. Khodorovskiy, Symplectic rational blow-up and embeddings of rational homology balls, PhD thesis, Harvard University (2012)
13 T Khodorovskiy, Bounds on embeddings of rational homology balls in symplectic 4–manifolds, preprint (2013) arXiv:1307.4321
14 T Khodorovskiy, Symplectic rational blow-up, preprint (2013) arXiv:1303.2581
15 J Kollár, Is there a topological Bogomolov–Miyaoka–Yau inequality ?, Pure Appl. Math. Q. 4 (2008) 203 MR2400877
16 Y Lekili, M Maydanskiy, The symplectic topology of some rational homology balls, Comment. Math. Helv. 89 (2014) 571 MR3260842
17 M Manetti, Normal degenerations of the complex projective plane, J. Reine Angew. Math. 419 (1991) 89 MR1116920
18 M J Micallef, B White, The structure of branch points in minimal surfaces and in pseudoholomorphic curves, Ann. of Math. 141 (1995) 35 MR1314031
19 J Milnor, Singular points of complex hypersurfaces, 61, Princeton University Press (1968) MR0239612
20 G Rosenberger, Über die diophantische Gleichung ax2 + by2 + cz2 = dxyz, J. Reine Angew. Math. 305 (1979) 122 MR518854
21 N J A Sloane, J H Conway, Markov numbers, (1991)
22 M Symington, Four dimensions from two in symplectic topology, from: "Topology and geometry of manifolds" (editors G Matić, C McCrory), Proc. Sympos. Pure Math. 71, Amer. Math. Soc. (2003) 153 MR2024634
23 R Vianna, On exotic Lagrangian tori in ℂℙ2, Geom. Topol. 18 (2014) 2419 MR3268780
24 R F V Vianna, Infinitely many exotic monotone Lagrangian tori in ℂℙ2, J. Topol. 9 (2016) 535 MR3509972
25 R Vianna, Infinitely many monotone Lagrangian tori in del Pezzo surfaces, Selecta Math. 23 (2017) 1955 MR3663599
26 J Wahl, Smoothings of normal surface singularities, Topology 20 (1981) 219 MR608599